Taxonomy of the Onosma echioides (L.) L. complex (Boraginaceae) based on morphometric analysis
Article first published online: 29 AUG 2008
© 2008 The Linnean Society of London
Botanical Journal of the Linnean Society
Volume 157, Issue 4, pages 763–774, August 2008
How to Cite
PERUZZI, L. and PASSALACQUA, N. G. (2008), Taxonomy of the Onosma echioides (L.) L. complex (Boraginaceae) based on morphometric analysis. Botanical Journal of the Linnean Society, 157: 763–774. doi: 10.1111/j.1095-8339.2008.00827.x
- Issue published online: 29 AUG 2008
- Article first published online: 29 AUG 2008
- Received 20 December 2007; accepted for publication 12 February 2008
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!